# SDR UALA2012070603648

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,926 hours, 22,493 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 65
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS GEAR DISAGREE ON FINAL WITH NORMAL GEAR DOWN GREEN LIGHTS ON.  SECOND EXTENSION NORMAL.  ACCOMPLISHED PSEU BITE.  FAULTED 16 DIFFERENT SENSORS.  GEAR DISAGREE MSG COMING FROM PSEU.  REPLACED PSEU PER MM AND RELAY K10266 PER WDM.  OPS CHECK GOOD.  NO FAULTS OR EICAS MESSAGES.
